# SDR EIA2005049

- Difficulty date: March 29, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 102,308 hours, 24,968 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1960 RT STR 25R STRINGER END FOUND CRACKED.  THE CRACK PORTION WAS TRIMMED OFF AND NDT CONFIRMED CRACK FREE CONDITION, STRINGER REPAIRED PER SRM 53-10-03 FIG 1.
